<< Previous Issue Journal of the Korean Mathematical Society (Vol. 30, No. 2) Next Issue >>
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 251—484
Some convergence rates for eigenvalues of intermediate operators
Gyou Bong Lee
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 251—265
Indices of irreducible Boolean matrices
Han Hyuk Cho
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 267—274
Hamiltonian paths in infinite strong triangulations
Hwan Ok Jung
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 275—284
Spinor generic theta-series
Myung-Hwan Kim
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 285—298
Submanifolds with nonvanishing parallel mean curvature vector field of a Sasakian space form
U Hang Ki, Nam Gil Kim, Sung-Baik Lee, and In Yeong Yoo
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 299—313
On the minimizers of certain singular convex functionals
Hi Jun choe
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 315—335
Uniqueness theorems in the Ambrosetti type semilinear wave equation
Q-Heung Choi, Sang-Kyu Bahk, Tacksun Jung, and Jongsik Kim
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 337—344
Criteria for dichotomy of linear impulsive differential equations
P. S. Simeonov and D. D. Bainov
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 345—359
Surfaces with simple geodesics
Young Ho Kim
MSC numbers : Primary 53C40
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 361—369
Polygonal knots
Gyo Taek Jin and Hyoung Seok Kim
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 371—383
Analytic classification of plane curve singularities defined by some homogeneous polynomials
Chunghyuk Kang
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 385—397
On preduals of operator algebras and common noncyclic vectors I
Han Soo Kim and Hae Gyu Kim
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 399—412
Fixed point theory of multifunctions in topological vector spaces, II
Sehie Park
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 413—431
Remarks on variational inequalities and generalized quasi-variational inequalities
Sangho Kum
MSC numbers : Primary 49A29,\newline 49A40;Secondary 47H10, 52A07, 47A05, 49A50, 46A05
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 433—446
The Dirichlet eigenvalue estimate on a compact Riemannian manifold
Bang Ok Kim and Dong Pyo Chi
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 447—455
Small isomorphisms between function spaces
Kil-Woung Jun, Yang-Hi Lee, and Dong-Soo Shin
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 457—464
Embedding bordered Riemann surfaces in Riemannian manifolds
Seok-Ku Ko
J. Korean Math. Soc. 1993 Vol. 30, No. 2, 465—484

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd